CSpace
一类时滞双曲方程的振动准则
傅希林1; 王培光2; 俞元洪3
1998
Source Publication数学研究与评论
ISSN1000-341X
Volume018Issue:001Pages:105
Abstract本文考虑一类滞量为连续分布型的双曲偏泛函数微分方程解的振动性质,给出了这类方程在三类边值条件下解的振动准则。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49742
Collection中国科学院数学与系统科学研究院
Affiliation1.山东师范大学
2.河北大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
傅希林,王培光,俞元洪. 一类时滞双曲方程的振动准则[J]. 数学研究与评论,1998,018(001):105.
APA 傅希林,王培光,&俞元洪.(1998).一类时滞双曲方程的振动准则.数学研究与评论,018(001),105.
MLA 傅希林,et al."一类时滞双曲方程的振动准则".数学研究与评论 018.001(1998):105.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[傅希林]'s Articles
[王培光]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[傅希林]'s Articles
[王培光]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[傅希林]'s Articles
[王培光]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.